Dr Phill,so the to.eranceto clonazapam can affect your balance and muscle co-ordination.My feet are all tingly and my arms feel funny,and I have a headache,and my breathing is short.Is this all my tolerance to the clonazapam,and I am shaking.My Doctor won!t see me .Is this all anxiety because of all torlerance What can I do to help myself.Do you think it!s my anxiety.Do people have trouble walking from anxiety.Ihad a Doppler and MRI and MRA for my tinnitus.
Answers are for informational purposes only.
Yes, it can Nancy.
This is anxiety for sure. It may be partially due to the clonazepam not working anymore.
Okay so you had the tinnitus worked up correctly. That means that is benign.
You should focus on relaxation techniques.
Count back from 10 to 1 taking a deeper breath each time. Techniques like this can help.
Dr Phill can I talk to you on the phone.Or can I chat with you on the chat line ,and how do I access this
I opened up a chat box with you .
I can't do phone conversation though.
My question is on the chat line Please answer.
Pleaseut me through to th chat line
Dr Phill Where is my chat line with you
Hi, I’m a moderator for this topic. Your Professional has opted out and I wonder whether you’re still waiting for an answer. If you are, please let me know and I will do my best to find another Professional to assist you right away. If not, feel free to let me know and I will cancel this question for you. Thank you!
Why did he opt out,
A Professional may opt out for many reasons, such as an obligation, work, family etc. Do you want me to try to find another Professional for you or do you prefer to close this question?
Yes a pharnacist Thank you
Thank you for your reply. Sometimes finding the right Professional can take a little longer than expected, and we thank you greatly for your understanding. We’ll be in touch again shortly.
I'm really sorry about this Nancy.
There was a bug in the chat and I couldn't reply.
I'm here now.
Can the to.eranceto clonazapam apanic attack all day Iwoke up with one this morning and it's lasted all day with y ibs being terrible.Or can theffexor 17.5mgs in combination doing this.Ithas been a night mare of a day.Can the clonazapam cause paranoia
Yes, it can.
Yes, the tolerance and anxiety can cause this.
The anxiety is probably causing the paranoia.
I don't think you are on enough meds actually. I think you need more.
Is it not best not to take ay Effexor at all of I am going to go off clonazapam Why take another med?
The other med is not addictive and will help with anxiety
Dr Phil Can clonazam be areason for me to have a hard time walking
Absolutely it can.Clonazepam can cause dizziness, balance problems and gait disturbance.It can have a lot of side effects at times, Nancy.
Dr Phill please answer my other question,
About how long willit take my balance to come back,and whether the 5 mgs affects my dopamine and what does damien do
It will come back in a few hours when the clonazepam wears off.
I am waiting for an answer on my disc disease,is it causing my trouble walking and what are the best treatments
What is your question?
I have severe disc disease can this be causing my trouble walking also and my face and legs are burning what in this from
Yes this could definitely be causing it Nancy.
Why are my face and Egs burning
Could be anxiety.I'm not sure Nancy
Dr Plill Ihad too much calcium in my last blood test Could some of these symptoms be related to lack of vitamin dand how much should I take of vitamin d My natural path thinks 3000IUS and does vitamin D help maintain muscle tone
Maybe but high calcium could be a sign of hyperparathyroidism.You need a PTH level done.
Dr Phill I have to take a laxative every dat ,because of my ibs What shiuld Itake and how many It is very hard for me to eat
Dr Phill Ineed to take a laxative every day for my ibs What is the safest and the best Ihate doing this and should Itake a colon cleanse
I would take metamucil or miralax.
Dr phill Why do I have that cramp under my right rib everyday and pain right around tomy back T he doctor says it is mt Ibs ,but why everyday and why doesn't!abowel movement relieve this?
Does it come after you eat?